Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 78, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 3, 2007, 3:21 PM MDT for Pueblo County, Colorado. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2007, 3:21 PM MDT (21:21 UTC)
- Expired
- Jun 3, 2007, 4:23 PM MDT
- In force
- 62 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 032125 SVRPUB COC101-032315- /O.NEW.KPUB.SV.W.0078.070603T2121Z-070603T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT SUN JUN 3 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 515 PM MDT... * AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED 6 MILES NORTHWEST OF AVONDALE...OR 10 MILES EAST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. ANOTHER SEVERE THUNDERSTORM WAS IN THE VICINITY OF CEDARWOOD. THIS STORM WAS MOVING TO THE EAST-SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... AVONDALE. BOONE. CEDARWOOD. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3851 10406 3851 10466 3790 10464 3774 10406 $$
4 follow-up statements
000 WWUS55 KPUB 032141 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 340 PM MDT SUN JUN 3 2007 COC101-032315- /O.CON.KPUB.SV.W.0078.000000T0000Z-070603T2315Z/ PUEBLO CO- 340 PM MDT SUN JUN 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR EASTERN PUEBLO COUNTY... AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED NEAR AVONDALE...OR 10 MILES EAST OF PUEBLO... AND WAS MOVING TOWARD THE SOUTH AT 10 MPH. ANOTHER SEVERE THUNDERSTORM WAS 2 MILES TO THE EAST-SOUTHEAST OF CEDARWOOD...MOVING TO THE EAST-SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... BLENDE. BOONE. AVONDALE. CEDARWOOD. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3851 10406 3851 10466 3790 10464 3774 10406 $$
000 WWUS55 KPUB 032156 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 354 PM MDT SUN JUN 3 2007 COC101-032315- /O.CON.KPUB.SV.W.0078.000000T0000Z-070603T2315Z/ PUEBLO CO- 354 PM MDT SUN JUN 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR EASTERN PUEBLO COUNTY... AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 6 MILES WEST OF AVONDALE...OR 11 MILES SOUTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTH AT 15 MPH. ANOTHER SEVERE THUNDERSTORM WAS 4 MILES TO THE EAST OF CEDARWOOD. THIS THUNDERSTORM WAS MOVING TO THE EAST-SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY OPEN COUNTRY OF SOUTHERN PUEBLO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3851 10406 3851 10466 3790 10464 3774 10406 $$
000 WWUS55 KPUB 032210 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 410 PM MDT SUN JUN 3 2007 COC101-032315- /O.CON.KPUB.SV.W.0078.000000T0000Z-070603T2315Z/ PUEBLO CO- 410 PM MDT SUN JUN 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR EASTERN PUEBLO COUNTY... AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED NEAR CEDARWOOD...OR 27 MILES SOUTH OF PUEBLO. THIS STORM WAS NEARLY STATIONARY. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL PUEBLO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3851 10406 3851 10466 3790 10464 3774 10406 $$
000 WWUS55 KPUB 032223 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 422 PM MDT SUN JUN 3 2007 COC101-032232- /O.CAN.KPUB.SV.W.0078.000000T0000Z-070603T2315Z/ PUEBLO CO- 422 PM MDT SUN JUN 3 2007 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN PUEBLO COUNTY... THE THUNDERSTORMS OVER EASTERN PUEBLO COUNTY HAVE WEAKENED...ALTHOUGH HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3851 10406 3851 10466 3790 10464 3774 10406 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:56 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 3, 1:56 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 156 PM MDT SUN JUN 3 2007 .SHORT TERM... (TONIGHT AND MONDAY) TODAY/TONIGHT...CONVECTION HAS STARTED FAIRLY EARLY TODAY...AS 12Z KDNR SOUNDING AND VARIOUS MODEL FORECAST SOUNDINGS INDICATE LITTLE IN THE WAY OF A CAPPING INVERSION AND SUBSTANTIAL INSTABILITY OVER MUCH OF THE AREA. 0-6KM SHEAR IS FAIRLY LOW...AS SURFACE AND BOUNDARY LAYER WINDS ARE WEAK TO NEGLIGIBLE OVER MUCH OF THE PLAINS. MAIN THREAT FROM STORMS TODAY WILL AGAIN BE LOW END SEVERE HAIL...WITH PERHAPS AN INCREASED POTENTIAL FOR LARGER HAIL (>1.0 INCH) ALONG THE I-25 CORRIDOR AND THE NORTHERN FRINGE OF THE RATON MESA...WHERE INSTABILITY IS MAXIMIZED. FARTHER WEST...ISOLATED STORMS DEVELOPING AS WEAK S/W TROUGH DROPS INTO WESTERN COLORADO...THOUGH WITH DRY LOW LEVELS...LOCALLY GUSTY WINDS SEEM TO BE THE MAIN THREAT...ESPECIALLY ACROSS THE SAN LUIS VALLEY LATER THIS AFTERNOON. SCATTERED POPS OVER THE EASTERN MOUNTAINS/I-25 CORRIDOR/RATON MESA THIS EVENING LOOK FINE...WITH ISOLATED POPS ELSEWHERE. EXPECT STORMS TO SLOWLY CLEAR AFTER 03Z...WITH ALL BUT THE FAR SOUTHEAST PRECIP FREE AFTER 05Z OR SO. ON MONDAY...SAME SONG/THIRD VERSE...WITH MOISTURE REMAINING IN PLACE AND NWLY UPPER FLOW PUSHING ANY MOUNTAIN CONVECTION EAST ONTO THE PLAINS. SWODY2 HAS ERN MOUNTAINS AND I-25 CORRIDOR IN THE SLIGHT RISK AREA...WITH AGAIN LOW END SEVERE HAIL THE MAIN THREAT AS WIND SHEAR REMAINS WEAK. OTHER THAN A FEW MINOR UPWARD NUDGES TO THE POP GRIDS IN THE EAST...MADE VERY FEW CHANGES TO CURRENT SET OF GRIDS. .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) WILL KEEP THIS QUITE BRIEF AS OCCUPIED MONITORING STRONG TO SEVERE CONVECTIVE ACTIVITY THIS AFTERNOON. OVERALL...VERY WARM TEMPERATURES PROJECTED TO OCCUR TUESDAY AND WEDNESDAY WITH GENERALLY ISOLATED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ANTICIPATED EACH DAY. && .AVIATION... FOR ALL OF THE EASTERN MOUNTAINS/PLAINS/I-25 CORRIDOR INCLUDING KCOS AND KPUB...SCATTERED THUNDERSTORMS AGAIN EXPECTED FROM 19Z TIL 02Z...WITH VERY BRIEF MVFR CONDITIONS POSSIBLE WITH SOME OF THE STRONGER STORMS. COULD ALSO GET HAIL UP TO NICKEL SIZE AND ERRATIC WIND GUSTS UP TO 35 MPH. FARTHER WEST INCLUDING KALS...MAIN THREAT WITH THUNDERSTORMS HERE WILL BE GUSTY ERRATIC WINDS UP TO 50 MPH...LIGHT RAINFALL AND LIGHTNING. THUNDERSTORMS SHOULD DIMINISH FOR ALL AREAS BY 06Z WITH CLEARING SKIES OVERNIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 3, 6:07 AM MDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 607 AM MDT SUN JUN 3 2007 COZ058>089-093>099-041300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 607 AM MDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS AROUND NOON...THEN SPREAD ACROSS THE ADJACENT PLAINS BETWEEN 1 PM AND 2 PM. ONE OR TWO STORMS COULD BECOME STRONG TO SEVERE ACROSS THE SOUTHEAST MOUNTAINS...ADJACENT PLAINS...AND THE RATON RIDGE INCLUDING LAS ANIMAS AND BACA COUNTIES. STORMS THAT DEVELOP IN THIS REGION WILL BE CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 35 MPH...AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL BE MORE ISOLATED ACROSS THE REMAINDER OF SOUTH CENTRAL AND SOUTHEAST COLORADO...WITH WIND GUSTS UP TO 45 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL...ONCE AGAIN...BE POSSIBLE MONDAY AFTERNOON AND EVENING. THE MAIN THREAT FROM THUNDERSTORMS...MONDAY...WILL BE HAIL UP TO 3/4 INCH IN DIAMETER...WIND GUSTS OF 40 TO 50 MPH...AND CLOUD TO GROUND LIGHTNING. HIGH CLOUD BASED THUNDERSTORMS...PRODUCING LITTLE OR NO RAIN...WILL BE POSSIBLE TUESDAY AFTERNOON AND EARLY EVENING WITH THE MAIN THREAT BEING HAIL AROUND 1/4 INCH IN DIAMETER... WIND GUSTS UP TO 50 MPH...AND CLOUD TO GROUND LIGHTNING. ON WEDNESDAY...A RELATIVELY STRONG WEATHER SYSTEM IS FORECAST TO MOVE THROUGH THE NORTHERN AND CENTRAL ROCKIES. BREEZY TO WINDY CONDITIONS WILL BE POSSIBLE. THE COMBINATION OF ABOVE AVERAGE TEMPERATURES...WINDY CONDITIONS...AND LOW DAYTIME HUMIDITY VALUES COULD CREATE CRITICAL FIRE WEATHER CONDITIONS FOR ELEVATIONS BELOW 10000 FEET. ON THURSDAY THROUGH SATURDAY...THERE WILL BE A CHANCE OF THUNDERSTORMS WITH THE MAIN THREAT BEING SMALL HAIL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 1 PM ACROSS THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS...THE ADJACENT PLAINS...AND ACROSS LAS ANIMAS AND BACA COUNTIES.
In the hours before
Local storm report, Jun 3, 2:21 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
221 PM MDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 4 SE CHEYENNE CANYON 38.75N 104.83W
06/03/2007 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Jun 3, 2:57 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 7 S ROSITA 38.00N 105.33W
06/03/2007 E0.88 INCH CUSTER CO TRAINED SPOTTER
STARTED AT 250 PM.
&&
JKHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 15 min |
| Jun 2, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 65 min |
| Jun 2, 8:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 97 min |
| Jun 3, 1:45 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 52 min |
| Jun 3, 1:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 97 min |
| Jun 3, 2:32 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 41 min |
| Jun 3, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 62 min |
| Jun 3, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 62 min |
| Jun 3, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 61 min |
| Jun 3, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.